Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 19, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 29, 2009, 10:46 AM MDT. It took effect at Mar 29, 2009, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2009, 10:46 AM MDT (16:46 UTC)
- In effect from
- Mar 29, 2009, 12:00 PM MDT
- Expired
- Mar 29, 2009, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 291646 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1046 AM MDT SUN MAR 29 2009 ...STRONG AND GUSTY WINDS OVER WESTERN NEW MEXICO TODAY... .THE SURFACE PRESSURE GRADIENT WILL TIGHTEN THIS AFTERNOON ACROSS WESTERN NEW MEXICO AS A SURFACE LOW DEVELOPS NEAR THE FOUR CORNERS REGION. AS A RESULT...STRONG AND GUSTY WINDS WILL DEVELOP ACROSS THE WEST CENTRAL MOUNTAINS BY EARLY AFTERNOON AND CONTINUE THROUGH SUNSET. NMZ008-300200- /O.NEW.KABQ.WI.Y.0019.090329T1800Z-090330T0200Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 1046 AM MDT SUN MAR 29 2009 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON ACROSS PORTIONS OF WESTERN NEW MEXICO. LOCALIZED AREAS OF BLOWING DUST MAY OCCUR. WINDS WILL START TO DIMINISH AFTER SUNSET AND SHIFT TO A NORTHWESTERLY DIRECTION AS A COLD FRONT MOVES THROUGH THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS...INCLUDING ALONG INTERSTATE 40 WEST OF GRANTS. && $$ 34
2 follow-up statements
000
WWUS75 KABQ 292150
NPWABQ
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 PM MDT SUN MAR 29 2009
...STRONG AND GUSTY WINDS TO CONTINUE THIS EVENING AND AGAIN ON
MONDAY...
.THE SURFACE PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN THIS
AFTERNOON AND EVENING ACROSS WESTERN NEW MEXICO AS A SURFACE LOW
MOVES NEAR THE FOUR CORNERS REGION. AS A RESULT...STRONG AND
GUSTY WINDS WILL CONTINUE ACROSS THE WEST CENTRAL MOUNTAINS THROUGH
SUNSET. STRONGER WINDS ARE POSSIBLE FOR AREAS ALONG AND EAST OF
THE CENTRAL MOUNTAIN CHAIN ON MONDAY. THESE WINDS ARE EXPECTED TO
DEVELOP BY EARLY MORNING AND CONTINUE THROUGH EARLY EVENING. WIND
GUSTS NEAR 60 MPH WILL BE POSSIBLE IN THESE AREAS.
NMZ008-300200-
/O.CON.KABQ.WI.Y.0019.000000T0000Z-090330T0200Z/
WEST CENTRAL MOUNTAINS-
INCLUDING THE CITY OF...GALLUP/GRANTS
350 PM MDT SUN MAR 29 2009
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...
A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE THROUGH THIS EVENING ACROSS PORTIONS OF WESTERN NEW
MEXICO. LOCALIZED AREAS OF BLOWING DUST MAY OCCUR. WINDS WILL
START TO DIMINISH AFTER SUNSET AND SHIFT TO A NORTHWESTERLY
DIRECTION TONIGHT AS A COLD FRONT MOVES THROUGH THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS...
INCLUDING ALONG INTERSTATE 40 WEST OF GRANTS.
&&
$$
NMZ010-011-016-017-026-300200-
/O.NEW.KABQ.HW.A.0004.090330T1200Z-090331T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO
350 PM MDT SUN MAR 29 200COUNTY...
WINNEMUCCA
SUNNY PTCLDY PTCLDY PTCLDY PTCLDY SUNNY PTCLDY
18/48 24/61 28/58 30/60 30/49 26/62 28/64
00/00 00/10 10/10 10/20 20/10 10/00 00/10
MCDERMITT
SUNNY MOCLDY PTCLDY PTCLDY PTCLDY SUNNY PTCLDY
16/49 25/54 29/54 30/52 29/47 27/58 28/62
00/00 00/10 10/10 10/20 20/20 10/00 00/10
...ELKO COUNTY...
ELKO
SUNNY MOCLDY PTCLDY PTCLDY MOCLDY PTCLDY PTCLDY
19/45 23/56 28/50 26/58 28/44 26/56 27/60
10/00 00/10 20/10 10/20 30/20 10/00 00/10
SPRING CREEK
SUNNY MOCLDY PTCLDY PTCLDY MOCLDY PTCLDY PTCLDY
16/43 25/53 30/47 28/54 29/43 27/54 28/60
20/00 00/10 20/10 10/20 30/20 10/10 00/00
CARLIN
SUNNY PTCLDY PTCLDY PTCLDY PTCLDY PTCLDY PTCLDY
19/45 25/54 30/50 29/57 30/45 27/56 29/62
10/00 00/10 10/10 10/20 20/20 10/00 00/00
WELLS
SUNNY MOCLDY PTCLDY PTCLDY MOCLDY PTCLDY PTCLDY
17/40 24/50 28/43 29/50 28/41 26/50 27/58
20/00 00/10 20/10 10/30 30/30 20/10 00/00
JACKPOT
SUNNY MOCLDY MOCLDY MOCLDY MOCLDY PTCLDY PTCLDY
15/40 19/48 24/41 26/46 26/39 23/52 24/57
30/10 10/20 20/10 20/30 40/30 20/10 00/10
WILDHORSE
SUNNY MOCLDY MOCLDY MOCLDY MOCLDY PTCLDY PTCLDY
5/36 17/44 17/37 14/45 14/36 16/44 16/50
20/10 10/20 30/20 20/40 40/30 20/10 00/10
LAMOILLE CANYON (7500 FEET)
SUNNY MOCLDY PTCLDY MOCLDY MOCLDY PTCLDY PTCLDY
13/30 21/43 24/35 26/38 18/27 20/36 24/43
20/00 10/20 40/20 20/40 40/40 20/10 10/10
WEST WENDOVER
SUNNY MOCLDY PTCLDY PTCLDY MOCLDY PTCLDY PTCLDY
27/48 28/54 37/50 33/56 34/50 32/55 34/59
10/00 00/10 10/10 10/20 20/30 20/10 00/00
...WHITE PINE COUNTY...
ELY
SUNNY PTCLDY PTCLDY PTCLDY MOCLDY PTCLDY PTCLDY
14/43 17/53 27/47 25/58 26/43 24/52 25/58
10/00 00/10 10/00 10/10 20/40 20/10 00/00
RUTH
SUNNY PTCLDY PTCLDY PTCLDY MOCLDY PTCLDY PTCLDY
12/42 16/51 26/45 23/53 24/41 21/49 24/54
10/00 00/10 10/10 10/10 20/40 20/10 00/00
MCGILL
SUNNY PTCLDY PTCLDY PTCLDY MOCLDY PTCLDY PTCLDY
17/43 17/51 28/47 25/55 28/42 23/52 25/58
20/00 00/10 10/10 10/10 20/40 20/10 00/00
GREAT BASIN NATIONAL PARK
SUNNY PTCLDY PTCLDY PTCLDY MOCLDY PTCLDY PTCLDY
18/40 21/50 31/47 28/56 29/43 25/50 28/55
10/00 00/00 10/10 10/10 20/30 20/10 00/00
...LANDER AND EUREKA COUNTIES...
BATTLE MOUNTAIN
SUNNY PTCLDY PTCLDY PTCLDY PTCLDY SUNNY PTCLDY
24/47 27/57 32/55 30/57 32/45 28/57 30/62
00/00 00/10 10/10 00/20 20/20 10/00 00/10
AUSTIN
SUNNY PTCLDY PTCLDY PTCLDY PTCLDY SUNNY PTCLDY
21/44 24/58 33/53 29/59 29/44 24/56 28/62
00/00 00/00 10/10 00/10 20/30 10/00 00/00
EUREKA
SUNNY PTCLDY PTCLDY PTCLDY MOCLDY PTCLDY PTCLDY
16/44 19/55 26/50 26/61 26/44 22/55 24/59
10/00 00/00 10/10 10/10 20/30 10/10 00/00
...NORTHERN NYE COUNTY...
TONOPAH
SUNNY PTCLDY PTCLDY PTCLDY PTCLDY SUNNY PTCLDY
26/54 22/61 33/62 33/67 33/50 28/60 30/64
00/00 00/00 10/00 00/10 10/20 10/00 00/00
$$000 WWUS75 KABQ 300221 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 821 PM MDT SUN MAR 29 2009 ...STRONG WINDS EXPECTED TONIGHT THROUGH MONDAY AFTERNOON ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN... .A POTENT UPPER LEVEL SYSTEM WILL BRING STRONG WINDS TO LOCALES ALONG AND EAST OF THE CENTRAL MOUNTAINS STARTING AROUND MIDNIGHT TONIGHT THROUGH EARLY MONDAY EVENING. STRONGEST WINDS WILL OCCUR ACROSS THE SANDIA...MANZANO AND SACRAMENTO MOUNTAINS AS WELL AS THE ADJACENT HIGH PLAINS. WINDY CONDITIONS ARE ALSO EXPECTED FOR THE SANGRE DE CRISTO MOUNTAINS...NORTHEAST HIGHLANDS AND PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS. NMZ008-300330- /O.EXP.KABQ.WI.Y.0019.000000T0000Z-090330T0200Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 821 PM MDT SUN MAR 29 2009 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. WIND SPEEDS WILL GRADUALLY WEAKEN AS THE EVENING PROGRESSES... HOWEVER A STRONG COLD FRONT WILL BRING BRIEF WINDY CONDITIONS IN ITS WAKE TONIGHT. SPEEDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED THROUGH EARLY MONDAY MORNING. $$ NMZ010-011-016-017-026-301100- /O.UPG.KABQ.HW.A.0004.090330T1200Z-090331T0200Z/ /O.NEW.KABQ.HW.W.0010.090330T0600Z-090331T0200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO 821 PM MDT SUN MAR 29 2009 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 60 MPH WILL DEVELOP AFTER MIDNIGHT TONIGHT OVER THE SANDIA...MANZANO AND SACRAMENTO MOUNTAINS AND THE ADJACENT HIGH PLAINS. THE STRONGEST WINDS ARE EXPECTED LATE MONDAY MORNING THROUGH THE MID-AFTERNOON BEFORE TAPERING OFF. AREAS OF BLOWING DUST ARE POSSIBLE...WHICH COULD REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ004-005-012-301100- /O.NEW.KABQ.WI.Y.0020.090330T1200Z-090331T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANTA ROSA 821 PM MDT SUN MAR 29 2009 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT MONDAY. WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH WILL DEVELOP AFTER MIDNIGHT TONIGHT OVER THE SANGRE DE CRISTO MOUNTAINS...THE NORTHEAST HIGHLANDS AS WELL AS THE INTERSTATE 40 CORRIDOR NEAR SANTA ROSA. THE STRONGEST WINDS ARE EXPECTED DURING THE MORNING THROUGH THE MID-AFTERNOON BEFORE GRADUALLY TAPERING OFF. BLOWING DUST IS POSSIBLE IN AREAS WITHOUT SNOW COVER...WHICH MAY REDUCE VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ013-018>021-301100- /O.NEW.KABQ.WI.Y.0020.090330T1600Z-090331T0200Z/ QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- CURRY COUNTY- INCLUDING THE CITIES OF...TUCUMCARI...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 821 PM MDT SUN MAR 29 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT MONDAY. WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL DEVELOP LATE MONDAY MORNING THROUGH THE EARLY EVENING ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. AREAS THAT WILL BE IMPACTED BY THE STRONG WINDS INCLUDE HIGHWAY 70 BETWEEN ROSWELL AND CLOVIS AND HIGHWAY 206 FROM MILNESAND TO PORTALES. LOCALIZED BLOWING DUST IS POSSIBLE...REDUCING VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ DPORTER/43
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 29, 3:37 AM MDT, 7 hours 9 minutes earlier.
Area forecast discussion, Mar 29, 3:37 AM MDT, 7 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 AM MDT SUN MAR 29 2009 .DISCUSSION... NORTHWESTERLY FLOW IS EXPECTED TO BACK MORE SOUTHWESTERLY TODAY AND STRENGTHEN AS UPPER TROUGH DIGS TOWARD THE CENTRAL ROCKIES. MOSTLY CLEAR SKIES ARE IN PLACE OVER THE FORECAST AREA NOW...HOWEVER CIRRUS SHIELD IS EXPECTED TO SPREAD OVER NM AS DIVERGENT UPPER LEVEL FLOW ENTERS THE AREA. TEMPERATURES ALOFT AND AT THE SURFACE WILL ALSO RAPIDLY INCREASE IN BRISK SOUTHWESTERLY FLOW...AND COMPRESSIONAL HEATING FROM DOWNSLOPE WINDS SHOULD CONTINUE TO AIDE IN SNOW MELT IN THE NORTHEAST. GIVEN THE AMOUNT OF RAPID SNOW MELT THAT OCCURRED SATURDAY...THINK THAT HIGHS IN THE 60S WILL BE OBTAINABLE IN THE NORTHEAST HIGHLANDS TO NORTHEASTERN PLAINS AND HAVE TRENDED CLOSER TO GUIDANCE FOR THIS AREA. PRECIPITATION WILL BE HARD TO COME BY...WITH ONLY ISOLATED SHOWERS EXPECTED IN THE SOUTHERN SAN JUANS. OTHERWISE...CRITICAL FIRE WX WILL ALSO BE A CONCERN. SEE DISCUSSION BELOW FOR DETAILS. FLOW AT H7 IS EXPECTED TO PICK UP FROM 30 TO 50KT IN SOME AREAS THROUGH THE VERY LATE AFTERNOON AND EARLY EVENING HOURS. THERE ARE SOME CONCERNS THAT A FEW WESTERN AND CENTRAL AREAS WILL APPROACH ADVISORY LEVEL WINDS IN THE EARLY EVENING...HOWEVER THE STRONGEST GRADIENT ALOFT AND AT THE SURFACE DOES NOT ARRIVE UNTIL AFTER SUNSET. SO THERE WILL BE A LACK OF EFFICIENT MIXING DURING THIS EARLY EVENING TIME FRAME...AND THIS COULD PROVE TO BE THE ONLY INHIBITING VARIABLE. FLOW ALOFT CONTINUES TO STRENGTHEN THROUGH SUNRISE MONDAY AND MANY WESTERN AND CENTRAL RIDGE TOPS WILL STAY WINDY SUNDAY NIGHT INTO MONDAY. THUS MONDAY WILL BE WINDIER IN MANY AREAS...ESPECIALLY ALONG AND EAST OF THE CENTRAL MOUNTAINS. UPPER TROUGH AXIS AND COLD FRONT WILL OVERTAKE THE STATE BY LATE MONDAY AND PRECIPITATION WILL GENERALLY FAVOR THE NORTHERN THIRD OF THE STATE WITH A FEW STRAY SHOWERS ALSO POSSIBLE IN THE WESTERN AND CENTRAL MOUNTAINS. A QUIETER DAY IS IN STORE ON TUESDAY BEFORE ANOTHER CLIPPER AND ATTENDANT FRONT IMPACT THE NORTHERN ZONES AGAIN ON WEDNESDAY. AFTERWARDS...THE NEXT STORM SYSTEM WILL COME IN ON FRIDAY AND SATURDAY WITH CONVERGING MODEL SOLUTIONS ADVERTISING A FAIRLY BROAD AREA OF INCREASED PRECIPITATION CHANCES TO THE FORECAST AREA. 52 && .AVIATION... VFR CONDITIONS TO PREVAIL AT ALL TAF SITES THROUGH AT LEAST 06Z MONDAY. SURFACE PRESSURE GRADIENT TO TIGHTEN LATER THIS AFTERNOON WITH A PERIOD OF BREEZY TO WINDY CONDITIONS FROM WESTERN NEW MEXICO TO THE EASTERN PLAINS. A FEW SFC GUSTS OF 30-40KTS POSSIBLE ESPECIALLY AFTER 21Z. A COLD FRONT AND UPPER LEVEL DISTURBANCE WILL MOVE INTO THE NORTHWEST PLATEAU AND NORTHWEST MOUNTAINS BETWEEN 06 AND 12Z MONDAY. THIS COULD BRING A PERIOD OF MVFR CIGS AND LIGHT PRECIP TO KFMN BUT CONFIDENCE IS LOW ENOUGH TO LEAVE MENTION OUT OF THE TAF ATTM. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS EXPECTED TO DEVELOP THIS AFTERNOON FROM WESTERN NEW MEXICO EAST THROUGH THE LOWER RIO GRANDE VALLEY AND ACROSS THE INTERSTATE 40 CORRIDOR TO THE EASTERN PLAINS. SPC HAS EXPANDED THE CRITICAL FIRE WEATHER AREA AND THE NFDRS RATING HAS BEEN INCREASED TO A HIGH TO VERY HIGH RATING. SOUTHEAST PORTIONS OF THE STATE HAVE BEEN UPGRADED TO AN EXTREME FIRE DANGER CLASS FOR TODAY. WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING AND EXPAND IT FURTHER EAST. WILL LINE UP WELL WITH SURROUNDING WFOS AS WELL. A COLD FRONT WILL SWEEP ACROSS THE REGION DURING MONDAY. THIS AS A STRONG SURFACE LOW TRANSLATE EAST ACROSS THE SOUTH PLAINS AND A LARGE UPPER LEVEL LOW/TROUGH PASS NORTH OF NEW MEXICO. THIS PATTERN WILL LIKELY RESULT IN STRONG WINDS DURING MONDAY...ESPECIALLY FROM JUST EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS. WINDS ARE MORE LIKELY TO REACH ADVISORY LEVEL THAN TODAY...HOWEVER...LOW LEVEL MOISTURE IS EXPECTED TO BE SLIGHTLY HIGHER WITH THE FRONT AND COOLER TEMPERATURES. AN HOUR OR TWO OF RED FLAG IS STILL POSSIBLE OVER THE SOUTHEAST PORTION OF THE STATE AS THE FRONT WILL BE LATER TO ARRIVE. FUTURE SHIFTS WILL NEED TO MONITOR THIS POTENTIAL. AFTER MONDAY...DRY WEST TO NORTHWEST FLOW PATTERN SETUP IS EXPECTED TO TAKE SHAPE TUESDAY THROUGH EARLY WEDNESDAY BEFORE THE NEXT COLD FRONT PLUNGES SOUTH THROUGH THE REGION BY WEDNESDAY AFTERNOON. ONE OR TWO HOURS OF RED FLAG MAY OCCUR BOTH TUESDAY AND WEDNESDAY. ANOTHER DRY AND WINDY DAY EXPECTED FRIDAY AHEAD OF THE NEXT UPPER LEVEL TROUGH. ONCE AGAIN...CRITICAL FIRE WEATHER CONDITIONS MAY BE POSSIBLE OVER THE EASTERN PLAINS FRIDAY AFTERNOON. THE NEXT UPPER LEVEL STORM SYSTEM STILL LOOKS POSSIBLE BY NEXT WEEKEND WITH THE POSSIBILITY OF INCREASING MOISTURE AND PRECIP CHANCES. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 65 30 46 25 / 0 20 20 0 GALLUP.......................... 63 30 41 18 / 0 10 30 0 GRANTS.......................... 64 32 43 18 / 0 5 20 0 GLENWOOD........................ 68 36 63 28 / 0 0 5 0 CHAMA........................... 53 16 35 9 / 5 20 30 10 LOS ALAMOS...................... 59 24 41 19 / 0 5 20 0 RED RIVER....................... 48 17 32 9 / 0 10 30 5 TAOS............................ 55 27 40 14 / 0 5 20 5 SANTA FE........................ 62 29 44 18 / 0 0 20 0 SANTA FE AIRPORT................ 63 31 46 22 / 0 0 10 0 ESPANOLA........................ 64 27 48 24 / 0 0 10 5 ALBUQUERQUE HEIGHTS............. 68 39 51 28 / 0 0 5 0 ALBUQUERQUE VALLEY.............. 69 35 52 26 / 0 0 5 0 ALBUQUERQUE FOOTHILLS........... 67 38 48 26 / 0 0 5 0 ALBUQUERQUE WEST MESA........... 68 36 51 25 / 0 0 5 0 SOCORRO......................... 71 40 61 29 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 59 31 44 20 / 0 0 10 0 MORIARTY/ESTANCIA............... 65 33 46 26 / 0 0 10 0 CARRIZOZO....................... 68 42 62 30 / 0 0 0 0 RUIDOSO......................... 61 41 51 28 / 0 0 0 0 RATON........................... 65 33 48 16 / 0 5 20 10 LAS VEGAS....................... 65 33 46 16 / 0 5 10 5 ROY............................. 65 35 51 26 / 0 5 10 5 CLAYTON......................... 63 33 50 24 / 0 0 20 5 SANTA ROSA...................... 70 39 60 30 / 0 0 5 5 TUCUMCARI....................... 69 40 59 27 / 0 0 5 5 FORT SUMNER..................... 75 40 64 28 / 0 0 5 5 CLOVIS.......................... 74 42 66 27 / 0 0 0 5 PORTALES........................ 75 41 67 27 / 0 0 0 5 ROSWELL......................... 80 45 76 35 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101-105>109. && 52/17
Hazardous weather outlook, Mar 29, 5:33 AM MDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 533 AM MDT SUN MAR 29 2009 NMZ001>021-026-301200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 533 AM MDT SUN MAR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE FORECASTED FOR ALL BUT THE FAR NORTH CENTRAL AND FAR NORTHEASTERN SECTIONS OF NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL DEVELOP. A RED FLAG WARNING IS IN EFFECT FROM THE LATE AFTERNOON THROUGH THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WEST NORTHWEST WINDS ARE EXPECTED OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO ON MONDAY. THE STRONGEST WINDS ARE EXPECTED ALONG AND DOWNWIND OF THE CENTRAL MOUNTAIN CHAIN WHERE SUSTAINED WINDS OF 30 TO 40 MPH AND OCCASIONAL GUSTS UP TO 55 MPH ARE POSSIBLE. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED IN PORTIONS OF THE EAST CENTRAL PLAINS ON MONDAY AND TUESDAY...SPREADING INTO CENTRAL AND WESTERN SECTIONS OF THE STATE ON WEDNESDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 4:25 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, McKinley, Rio Arriba, Sandoval and 3 more | 17 hr |
| Mar 29, 3:50 PM MDT | High Wind Watch | ABQ | 5 hr |
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.